Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Composite filling in teeth causing allergy. Using allegra, metrogyl, tooth removed. Treatment?

is there any danger at present or in future with the allergy caused by composite filling in the teeth? it has been removed after 15 days when i understood it is surely creating allergy. after removing it, the allergy became more. it is almost 20 days over after removing that composite. but still feeling allergy inspite of using allegra 180 mg for one week and metrogyl 400 for 5 days. Is it dangerous?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it takes 4 - 6 week time to come back after leaving the allergen
you dont take metrogyl
you take montair fx twice a day
tab rhinitidine in the morning
take 2 glasses of warm wter after getting up and repeat before sleep
do for 3 -4 week
and stop
if it occurs again it means it is something else
post again
if no problem then good luck and
dont seek us for the advise on allergies
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor